# SDR 98ZZZX2538

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5403C
- Make and model: Skrsky S76
- Aircraft serial: 760141
- System (JASC): 2561 · Life Jacket
- Part: Rescue Light
- Part number: ACRL81A
- Condition: Defective
- Location: Life Vest
- Part time: 14,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF LIFE VEST INSPECTION (12 EACH), EVERY RESCUE LIGHT WITH A MNAUFACTURE DATE OF JUNE, 1997, HAD FAILED DUE TO CASE SWELLING (9 EACH) AFTER ONLY 3 MONTHS IN SERVICE.  OTHER LIGHTS WITH DIFFERENT MANUFACTURE DATES DID NOT FAIL DURING THE SAME 3 MONTH PERIOD.
